User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Sloot, H.; Scherer, M. 
Non-TUM Co-author(s):
nein 
Cooperation:
international 
Title:
A probabilistic view on semilinear copulas 
Abstract:
This article advances the theory on multivariate upper semilinear copulas. Probabilistic features of this class are discussed and three subclasses are investigated in detail. The first one consists of upper semilinear copulas whose survival copulas are generalized Marshall–Olkin copulas. The second subclass is defined by the property of having identical multivariate diagonals. The third subclass is a family of extendible upper semilinear copulas. Stochastic models and analytical characterizatio...    »
 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Information Sciences 
Journal listet in FT50 ranking:
nein 
Year:
2020 
Journal volume:
512 
Pages contribution:
258-276 
Reviewed:
ja 
Status:
Verlagsversion / published 
Key publication:
Nein 
Peer reviewed:
Ja 
Commissioned:
not commissioned 
Technology:
Nein 
Interdisciplinarity:
Nein 
Mission statement:
Ethics and Sustainability:
Nein 
versions